MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity i prolactin results for one 23-year-old female patient.The following data was provided: (b)(6) 2023: prolactin tested with the customer using an architect at (b)(6) with a result of 18.25 ng/ml (normal).On (b)(6) 2023, she returned to do all her hormonal tests again and this time the prolactin was processed for sid (b)(6) on the alinity at (b)(6) with a result of 78.26 ng/ml (elevated).This sample was repeated and generated a result of 73.79 ng/ml (elevated).The patient follows up with her doctor and he recommends going to another laboratory and obtained a normal result.The patient goes 3 days later to yet another lab to have a third sample tested and the result obtained is normal.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i prolactin results included a review of data and information provided by the customer, ticket trending review, device history record review, and labeling review.Additionally, in-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A review of the complaint trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with lot number 52220ud00 and complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.In addition, accuracy testing was completed using panels which mimic patient samples with an in-house retained reagent kit of lot 52220ud00 stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Based on this investigation, no systemic issue or deficiency with the alinity i prolactin reagent, lot number 52220ud00 was identified.Section d4 - expiration date: updated from blank to 10may2024.Section h4 - device mfg date: updated from blank to 15jun2023.
 
Event or Problem Description

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18428444
Report Number3005094123-2024-00004
Device Sequence Number12695449
Product Code CFT
UDI-Device Identifier00380740121570
UDI-Public00380740121570
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2024
Device Catalogue Number07P66-20
Device Lot Number52220UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6) ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age23 YR
Patient SexFemale